Alert archive / Florida / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 143, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at Jul 2, 2012, 5:35 PM EDT for Flagler County, Putnam County, Florida. It was in force for 40 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 2, 2012, 5:35 PM EDT (21:35 UTC)
- Expired
- Jul 2, 2012, 6:15 PM EDT
- In force
- 40 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
Counties Flagler County, FL, Putnam County, FL
The radar
The Jacksonville radar (KJAX), 124 km from the middle of the area, began a volume at 21:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 2, 5:45 PM EDT | HAIL 1 | 1 N Georgetown, FL | QUARTER SIZE HAIL REPORTED AT 1264 COUNTY ROAD 309...LIVE OAK GOLF COURSE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 9.6 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 939 J/kg
- Mixed-layer CIN
- -162 J/kg
- Mixed-layer LCL
- 1254 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- -72 m²/s²
- 0-3 km storm-relative helicity
- -19 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
687
WUUS52 KJAX 022135
SVRJAX
FLC035-107-022215-
/O.NEW.KJAX.SV.W.0143.120702T2135Z-120702T2215Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
535 PM EDT MON JUL 2 2012
THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN PUTNAM COUNTY IN NORTHEAST FLORIDA
WESTERN FLAGLER COUNTY IN NORTHEAST FLORIDA
* UNTIL 615 PM EDT
* AT 535 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR CRESCENT CITY...AND MOVING SOUTHEAST AT 5 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
CRESCENT CITY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS. THIS STORM HAS THE POTENTIAL TO CAUSE SERIOUS
INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
&&
LAT...LON 2933 8137 2933 8143 2939 8143 2937 8145
2932 8167 2934 8167 2934 8166 2936 8166
2937 8168 2952 8174 2956 8132
TIME...MOT...LOC 2135Z 313DEG 5KT 2939 8158
$$
STRUBLE1 follow-up statement
924
WWUS52 KJAX 022152
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
552 PM EDT MON JUL 2 2012
FLC035-107-022215-
/O.CON.KJAX.SV.W.0143.000000T0000Z-120702T2215Z/
PUTNAM FL-FLAGLER FL-
552 PM EDT MON JUL 2 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR WESTERN FLAGLER AND SOUTHEASTERN PUTNAM COUNTIES...
AT 552 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
CRESCENT CITY...MOVING SOUTH AT 10 MPH.
THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF THE INDICATED COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS. THIS STORM HAS THE POTENTIAL TO CAUSE SERIOUS
INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
&&
LAT...LON 2933 8137 2933 8143 2939 8143 2937 8145
2932 8166 2934 8167 2934 8166 2936 8166
2937 8168 2952 8174 2955 8142
TIME...MOT...LOC 2152Z 350DEG 7KT 2939 8156
$$
STRUBLEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 2, 1:53 PM EDT, 3 hours 42 minutes earlier.
Area forecast discussion, Jul 2, 1:53 PM EDT, 3 hours 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 153 PM EDT MON JUL 2 2012 .SHORT TERM /TONIGHT THROUGH TUESDAY/... THE AREA REMAINS IN BETWEEN A SURFACE TROUGH TO THE NORTH...AND SURFACE RIDGING ACROSS SOUTH FLORIDA. TEMPERATURES AND DEWPOINTS ARE A FEW DEGREES BELOW THE LAST FEW DAYS OF VERY HOT/HUMID CONDITIONS. CURRENT HEAT INDEX READINGS IN THE 90S FOR MOST AREAS...AND WITH 3-5 DEGREES OF WARMING REMAINING THIS AFTN...THIS WILL KEEP HEAT INDICES UNDER ADVISORY CRITERIA...THUS WILL CANCEL THE HEAT ADVISORIES/WARNINGS. ISOLATED TO SCATTERED THUNDERSTORMS WILL DEVELOP LATER THIS AFTERNOON INTO THIS EVENING CLOSE TO THE SURFACE TROUGH TO THE NORTH...AND WITH SMALLER SCALE BOUNDARIES/SEABREEZE INTERACTIONS ACROSS NE FL. THERE REMAINS SOME POTENTIAL FOR A FEW STORMS TO BECOME STRONG...WITH GUSTY WINDS THE MAIN THREAT. ACTIVITY WILL DIMINISH OVERNIGHT/TUESDAY MORNING...WITH ANOTHER ROUND OF SCATTERED THUNDERSTORMS TUESDAY AFTN...WITH THE HIGHEST COVERAGE ACROSS SE GA AND EXTREME NE FL. WITH HIGHS TUESDAY IN THE LOWER TO MID 90S AND DEWPOINTS GENERALLY IN THE LOWER 70S...HEAT INDEX READINGS WILL REMAIN BELOW ADVISORY CRITERIA...PERHAPS APPROACHING CRITERIA FOR AN HOUR OR SO ACROSS PORTIONS OF SE GA...THUS WILL NOT ANY WATCHES AT THIS TIME. .LONG TERM /TUESDAY NIGHT THROUGH MONDAY/... 500H HIGH PRESSURE RIDGE WILL CONTINUE OVER SOUTHERN US. WEAK TROUGHING WILL DEVELOP OVER THE EAST COAST LATER THIS WEEK. COMBINATION OF HEAT...HUMIDITIY...SEA BREEZES...AND ENERGY FROM TROUGHING WILL KEEP MAINLY AFTERNOON AND EVENING STORMS IN THE FORECAST THIS PERIOD. TEMPERATURE FORECAST WILL REMAIN NEAR TO ABOVE NORMAL. && .AVIATION... A FAIRLY PERSISTENT WEATHER PATTERN WILL CONTINUE THIS 18Z TAF PERIOD...WITH AN UPPER HIGH OVER THE SOUTHERN US...AND A SURFACE TROUGH ALONG THE EAST COAST. THE EAST COAST SEA BREEZE IS EXPECTED TO MAKE MORE PROGRESS INLAND TODAY...WHICH WILL HELP LEAD TO SPOTTY AFTERNOON AND EVENING STORMS...WITH INCREASED CONVERGENCE. IN GENERAL...PREVAILING VFR CONDITIONS ARE EXPECTED...EXCEPT IN AND NEAR STORMS AND AT KVQQ WHERE A PERIOD OF MVFR FOG OVERNIGHT IS EXPECTED. && .MARINE... S/SW WINDS WILL CONTINUE FOR MUCH OF THIS WEEK...AS A TROUGH LINGERS OVER THE EAST COAST. SLIGHTLY HIGHER WINDS WILL BE POSSIBLE AT NIGHT...BUT CONDITIONS WILL REMAIN BELOW SCEC. ISOLATED STORMS WILL BE POSSIBLE EACH DAY...MAINLY IN THE LATE AFTERNOON AND EVENING. RIP CURRENTS: LOW RISK THROUGH TUESDAY. && .FIRE WEATHER... A LARGE RIDGE OF HIGH PRESSURE IN THE UPPER ATMOSPHERE WILL PERSIST ACROSS THE SOUTHERN UNITED STATES THIS WEEK...WITH WEAK TROUGHING DEVELOPING ALONG THE EAST COAST LATER IN THE WEEK. THE RESULT WILL BE CONTINUED HOT CONDITIONS...ALONG WITH MAINLY AFTERNOON AND EVENING STORMS. RH VALUES ARE EXPECTED TO REMAIN ABOVE CRITICAL VALUES THIS WEEK. && .PRELIMINARY POINT TEMPS/POPS... AMG 73 93 75 95 / 30 40 30 40 SSI 77 90 77 92 / 30 30 30 30 JAX 73 94 74 95 / 30 30 20 20 SGJ 75 93 73 91 / 30 20 20 20 GNV 71 93 72 94 / 20 20 20 20 OCF 71 93 71 93 / 10 10 20 20 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...NONE. GA...NONE. AM...NONE. && ALLEN/STRUBLE/KEEGAN
Hazardous weather outlook, Jul 2, 1:55 PM EDT, 3 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 155 PM EDT MON JUL 2 2012 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040- GAZ132>136-149>154-162>166-031000- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON- SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS- GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON- APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN- COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- 155 PM EDT MON JUL 2 2012 THIS OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. ...ISOLATED TO SCATTERED THUNDERSTORMS THIS AFTERNOON AND EVENING... ...RIVER FLOOD WARNINGS FOR THE ST. MARYS RIVER...SUWANNEE RIVER AND SANTA FE RIVER... .DAY ONE...THIS AFTERNOON AND TONIGHT... ISOLATED TO SCATTERED THUNDERSTORMS WILL DEVELOP LATER THIS AFTERNOON LINGERING THROUGH THIS EVENING. A FEW OF THE STORMS COULD PRODUCE GUSTY WINDS. HISTORIC RIVER FLOODING IS ONGOING ALONG THE ALONG THE ST. MARYS RIVER IN PORTIONS OF BAKER...NASSAU...CAMDEN...AND CHARLTON COUNTIES. MAJOR FLOODING IS CURRENTLY ONGOING ALONG THE SUWANNEE RIVER IN PORTIONS OF COLUMBIA AND HAMILTON COUNTIES. MAJOR FLOODING IS FORECAST ALONG THE SANTA FE RIVERS IN PORTIONS OF ALACHUA...BRADFORD...COLUMBIA...GILCHRIST...SUWANNEE...AND UNION COUNTIES. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... ISOLATED TO SCATTERED MAINLY AFTERNOON AND EVENING THUNDERSTORMS WILL BE POSSIBLE THROUGHOUT THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.
In the hours before
Special weather statement, Jul 2, 2:33 PM EDT, 3 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
233 PM EDT MON JUL 2 2012
FLZ040-021915-
MARION-
233 PM EDT MON JUL 2 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHERN MARION
COUNTY FOR STRONG WINDS VALID UNTIL 315 PM EDT...
AT 233 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED OVER BELLEVIEW...OR 10 MILES NORTHWEST
OF THE VILLAGES...MOVING SOUTH AT 10 MPH. THIS STRONG THUNDERSTORM
WILL ALSO AFFECT AREAS AROUND SILVER SPRINGS SHORES...SANTOS...MOSS
BLUFF...BELLEVIEW...OCKLAWAHA...LAKE WEIR...SUMMERFIELD AND
WEIRSDALE THROUGH 315 PM EDT. GUSTY WINDS OF UP TO 45 MPH WILL BE
POSSIBLE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE DIRECTLY AT 1-800-499-1594.
LAT...LON 2898 8234 2902 8241 2922 8236 2917 8184
2895 8185 2895 8231
TIME...MOT...LOC 1833Z 346DEG 10KT 2904 8206
ALLENLocal storm report, Jul 2, 3:52 PM EDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
352 PM EDT MON JUL 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1025 PM TSTM WND DMG 4 WNW WAYCROSS 31.23N 82.41W
07/01/2012 WARE GA TRAINED SPOTTER
TREES AND POWER LINES WERE BLOWN DOWN ON THE WEST SIDE OF
WAYCROSS. TIME OF DAMAGE WAS BASED ON RADAR IMAGERY.
&&
AENYEDISpecial weather statement, Jul 2, 4:21 PM EDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
421 PM EDT MON JUL 2 2012
FLZ037-040-022045-
MARION-PUTNAM-
421 PM EDT MON JUL 2 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHERN PUTNAM
AND EASTERN MARION COUNTIES FOR STRONG WINDS AND SMALL HAIL VALID
UNTIL 445 PM EDT...
AT 421 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 4 MILES SOUTH OF SALT SPRINGS...MOVING
SOUTHEAST AT 5 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS
AROUND SALT SPRINGS...BURBANK...LYNNE...MOSS BLUFF AND JUNIPER
SPRINGS THROUGH 445 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER
AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2931 8204 2955 8175 2933 8165 2931 8167
2929 8164 2928 8164 2905 8163 2904 8165
2896 8166 2895 8166 2895 8185
TIME...MOT...LOC 2021Z 332DEG 5KT 2928 8175
STRUBLESpecial weather statement, Jul 2, 4:54 PM EDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
454 PM EDT MON JUL 2 2012
FLZ037-040-022145-
MARION-PUTNAM-
454 PM EDT MON JUL 2 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHERN PUTNAM
AND NORTHEASTERN MARION COUNTIES FOR STRONG WINDS AND SMALL HAIL
VALID UNTIL 545 PM EDT...
AT 454 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED OVER SALT SPRINGS...STATIONARY. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND WELAKA...GEORGETOWN...
SALT SPRINGS...LYNNE...JUNIPER SPRINGS AND BURBANK THROUGH 545 PM
EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 45
TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2921 8210 2949 8180 2949 8155 2933 8163
2932 8167 2930 8165 2918 8171
TIME...MOT...LOC 2054Z 028DEG 2KT 2937 8175
STRUBLESpecial weather statement, Jul 2, 5:22 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
522 PM EDT MON JUL 2 2012
FLZ037-038-022215-
FLAGLER-PUTNAM-
522 PM EDT MON JUL 2 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN
PUTNAM AND SOUTHWESTERN FLAGLER COUNTIES FOR STRONG WINDS AND SMALL
HAIL VALID UNTIL 615 PM EDT...
AT 523 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 4 MILES SOUTHEAST OF ANDALUSIA...MOVING SOUTH
AT 5 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND
ANDALUSIA AND CRESCENT CITY THROUGH 615 PM EDT. HAIL UP TO THREE
QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2927 8133 2928 8142 2939 8143 2937 8145
2934 8157 2933 8163 2934 8163 2955 8152
2952 8132
TIME...MOT...LOC 2123Z 010DEG 3KT 2945 8144
STRUBLEThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 1, 10:19 PM EDT | Special Marine Warning | JAX | 86 min | |
| Jul 1, 10:59 PM EDT | Severe Thunderstorm Warning | JAX | Baker, Duval, Nassau | 46 min |
| Jul 1, 11:19 PM EDT | Special Marine Warning | JAX | 116 min | |
| Jul 1, 11:43 PM EDT | Special Weather Statement | JAX | Baker, Duval, Nassau | 32 min |
| Jul 2, 12:09 AM EDT | Special Weather Statement | JAX | Baker, Bradford, Clay, Duval, Saint Johns, Union | 66 min |
| Jul 2, 12:17 AM EDT | Special Weather Statement | JAX | Columbia, Suwannee | 58 min |
| Jul 2, 1:08 AM EDT | Special Marine Warning | JAX | 2 hr | |
| Jul 2, 1:10 AM EDT | Special Weather Statement | JAX | Alachua, Gilchrist | 50 min |
| Jul 2, 3:57 AM EDT | Heat Advisory | JAX | Baker, Nassau | 10 hr |
| Jul 2, 2:33 PM EDT | Special Weather Statement | JAX | Marion | 42 min |
| Jul 2, 4:21 PM EDT | Special Weather Statement | JAX | Marion | 24 min |
| Jul 2, 4:54 PM EDT | Special Weather Statement | JAX | Marion | 51 min |
| Jul 2, 5:02 PM EDT | Severe Thunderstorm Warning | JAX | Marion, Putnam | 43 min |
| Jul 2, 5:22 PM EDT | Special Weather Statement | JAX | Flagler | 53 min |
| Jul 2, 5:38 PM EDT | Special Weather Statement | JAX | Putnam | 52 min |
| Jul 2, 5:50 PM EDT | Special Weather Statement | JAX | Alachua | 40 min |
| Jul 2, 6:05 PM EDT | Severe Thunderstorm Warning | JAX | Putnam | 40 min |
| Jul 2, 6:15 PM EDT | Special Weather Statement | JAX | Clay | 45 min |
| Jul 2, 6:22 PM EDT | Special Weather Statement | JAX | Marion | 53 min |
| Jul 2, 6:39 PM EDT | Severe Thunderstorm Warning | JAX | Marion | 29 min |
| Jul 2, 6:45 PM EDT | Areal Flood Advisory | JAX | Marion | 60 min |
| Jul 2, 6:48 PM EDT | Severe Thunderstorm Warning | JAX | Alachua, Bradford, Clay, Putnam | 42 min |
| Jul 2, 6:56 PM EDT | Special Weather Statement | JAX | Marion | 49 min |
| Jul 2, 7:10 PM EDT | Areal Flood Advisory | JAX | Clay, Putnam | 65 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.